Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
139 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Is it safe to rinse eye using potassium ascorbate

Premium Questions

Dr.  Shanti Vennam MD

Im 7 weeks pregnant and wondered if it safe for me to use salt substitue that contains pottasium chloride. I have a histoty of low pottasium and use it? ... View answer

Answered by : Dr. Shanti Vennam ( OBGYN)
Dr. Rakhi Tayal MD

cells dropped (now normal). I also had a bad potassium deficiency . During this time my doctor also ... started noticing floaters in both eyes. They put me on diflucan , which Im finishing up in a few days.... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr. Saumya Mittal MD

Quite a few months ago, my appetite stopped, energy low,eyes got so blurry I couldn t read an email ... potassium had dropped way too low and it seems they were right. I took potassium pills for a... View answer

Answered by : Dr. Saumya Mittal ( Diabetologist)
Dr. Panagiotis Zografakis MD

, feet etc. I contributed this to a loss of potassium so I purchased potassium gluconate 595mg after 3 days of taking I woke up with under eye swelling and a very dry rash . Can that be contributed ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr.  Shehzad Topiwala MD

Hi how are you? I m on potassium citrate 99 mg tablets per day and I take them everyday. A doctor ...-5 tablets daily. Doesn t thatmean that I can take upto five of them safely per day? Thanks bye ... View answer

Answered by : Dr. Shehzad Topiwala ( Endocrinologist)

Public Forum Discussions

Dr. Dadapeer K MD

I squirted some washing up liquid in mu eye. The hospital doctor has given me pottasium ascorbate eye drops which sting badly when you put them in. Seems to be making my eye water more with... View answer

Answered by : Dr. Dadapeer K ( Ophthalmologist)
Dr. Prabhash Verma MD

that kayexalate is used as a potassium reducer. She is trying a plant based diet and many veggies and fruits are Hugh in potassium so Would this be safe for her to use to keep the... View answer

Answered by : Dr. Prabhash Verma ( General & Family Physician)
Dr. Saranya Ramadoss MD

I take B-12 shots monthly but just generally feel tired. It used to help. Is there a supplement like iron or potassium that I could ask that would give me more energy. I am 76 years old and am ... View answer

Answered by : Dr. Saranya Ramadoss ( General & Family Physician)
Dr.  Richa Saxena MD

now but he has problem in his potassium level.Doctor has told to use only 5 gm of salt in a day..My Question to u is can he eat Ragi for his breakfast...i wanted to chk the potassium level in it ... View answer

Answered by : Dr. Richa Saxena ( Dietitian & Nutritionist)
Dr. Ramchandra Lamba MD

to rinse my nose with medipot,take claritan, singular; use flonese and another nose spray.I m still having a terrible cough that seems to get worse. Could it be my bp med? Losartan Potassium tablets... View answer

Answered by : Dr. Ramchandra Lamba ( Psychiatrist)

Mobile Questions and Answers

Dr.     Sameer Kumar MD

timolol eye drops are used in very low dose schedule and hence cannot cause noticeable change in the potassium levels. Regards

Dr. Sanjay Kumar Kanodia MD

Hi, Diclofenac potassium is a NSAIDs type of medicine. It is basically used in all types of pain conditions. It should be taken after meals and never empty stomach as can cause hyper-acidity. It should not be...

Dr. Shanthi.E MD

It could be nystagmus or due to low potassium. Please consult your ophthalmologist for an exam.